# SDR YENA2021062500404

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION: FLOOR STRUCTURE FR84 @ Y=230RH ; REF TOMX NR 00391: ORIGINAL DOUBLE REPAIR WAS REMOVED & REPLACED IAW EMBRAER SRM 51-43-03 ITEM 6 FIG 2, 51-43-04 ITEM 5 FIG 2 AND 53-23-10 REPAIR 54 ITEM 6 STEP J-M.
